Nihonkai Mathematical Journal

New Criteria For Meromorphic Univalent Functions Of Order $\alpha$

M. K. AOUF and H. M. HOSSEN

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 1-11.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844773

Mathematical Reviews number (MathSciNet)
MR1285554

Zentralblatt MATH identifier
0957.30502

Citation

AOUF, M. K.; HOSSEN, H. M. New Criteria For Meromorphic Univalent Functions Of Order $\alpha$. Nihonkai Math. J. 5 (1994), no. 1, 1--11. https://projecteuclid.org/euclid.nihmj/1273844773


Export citation